# SDR MYW2006F00009

- Difficulty date: December 8, 2005
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Engine: Cfmint CFM567B26US
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380007021
- Part serial: P5969
- Condition: Oil Consumption
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE DUE HIGH OIL CONSUMPTION.  TRANSFERRED TO DMI LOG SLIP NR 2931 IAW MEL 49-1 CAT (C).  PLACARD INSTALLED.  REMOVED AND REPLACED APU ON LOG PAGE 200103, 12/18/04.  OPERATIONAL AND LEAK CHECKED GOOD IAW.  REMOVED PLACARD.  AIRCRAFT RETURNED TO SERVICE.  (K)
